MAUDE Adverse Event Report: COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D2a- additional common names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy d2b- additional product codes: gbo; lje g4- pma/510(k) #: k173035 this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the locking of an 'ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter' was "fixed and not moving".No adverse effects or additional procedures for the patient have been reported due to this occurrence.Additional information regarding the event has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Correction: additional information was provided on 20jun2024 clarifying the failure mode.As reported, the suture broke during the placement procedure and another device was obtained to complete the procedure.There is no evidence to suggest that the observed device failure, "suture broke during device placement", would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
This event no longer meets the qualifications for a reportable event.

Brand Name
ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key19293345
Report Number1820334-2024-00665
Device Sequence Number12933467
Product Code FGE
UDI-Device Identifier00827002097056
UDI-Public(01)00827002097056(17)260912(10)NS15651066
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberN/A
Device Catalogue NumberULT8.5-38-25-P-5S-CLDM-HC
Device Lot NumberNS15651066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown